# SDR DALA2018011900343

- Difficulty date: January 18, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 82,093 hours, 36,530 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 CREASE BEAM OUTBD CHORD STA 590 STR. 17LT HAS AN OVERSIZED (.313 " FASTENER HOLE). CORRECTIVE ACTION: REFERENCE ERA 556473-14. (0387915)
